Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
An algorithm for providing the normal forms of spatial quasi-homogeneous polynomial differential systems
García, Belén (Universidad de Oviedo. Departamento de Matemáticas)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Lombardero, Antón (Universidad de Oviedo. Departamento de Matemáticas)
Pérez del Río, Jesús Suárez (Universidad de Oviedo. Departamento de Matemáticas)

Data: 2019
Resum: Quasi-homogeneous systems, and in particular those 3-dimensional, are currently a thriving line of research. But a method for obtaining all fields of this class is not yet available. The weight vectors of a quasi-homogeneous system are grouped into families. We found the maximal spatial quasi-homogeneous systems with the property of having only one family with minimum weight vector. This minimum vector is unique to the system, thus acting as identification code. We develop an algorithm that provides all normal forms of maximal 3-dimensional quasi-homogeneous systems for a given degree. All other 3-dimensional quasi-homogeneous systems can be trivially deduced from these maximal systems. We also list all the systems of this type of degree 2 using the algorithm. With this algorithm we make available to the researchers all 3-dimensional quasi-homogeneous systems.
Ajuts: Ministerio de Economía y Competitividad MTM2017-87697-P
Ministerio de Economía y Competitividad MTM2016-77278-P
European Commission 777911
Agència de Gestió d'Ajuts Universitaris i de Recerca 2017/SGR-1617
Drets: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, i la comunicació pública de l'obra, sempre que no sigui amb finalitats comercials, i sempre que es reconegui l'autoria de l'obra original. No es permet la creació d'obres derivades. Creative Commons
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Quasi-homogeneous ; Polynomial differential system ; Algorithm ; Weight vector
Publicat a: Journal of Symbolic Computation, Vol. 95 (November-December 2019) , p. 1-25, ISSN 0747-7171

DOI: 10.1016/j.jsc.2018.08.006


Postprint
34 p, 496.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-04-15, darrera modificació el 2022-03-05



   Favorit i Compartir